<< Previous Issue Journal of the Korean Mathematical Society (Vol. 26, No. 2) Next Issue >>
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 167—334
Denominators in the coefficients of power series satisfying linear differential equations
Vichian Laohakosol, Kannika Kongsakorn, and Patchara Ubolsri
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 167—173
Fixed point theorems on compact convex sets in topological vector spaces, II
Sehie Park
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 175—179
Topological and analytic classification of plane curve singularities defined by $z^n+a(y)z+b(y)$ with multiplicity $n$ and its application
Chunghyuk Kang and Sang Moon Kim
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 181—188
Uniqueness of $L^p$ solutions for the Laplace equation and the heat equation on minimal submanifolds
Chong Hee Lee
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 189—194
Hypoellipticity of a complex vector fields system
K. H. Kwon and B. C. Song
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 195—201
Approximate solutions for the Carleman equation
S. K. Chung
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 203—213
Some characterizations of the Bloch space in the ball
Do Young Kwak and Sung Yun Lee
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 215—221
A basic principle of topological vector space theory
Min Hyung Cho, Rong Lu Li, and Cong Jin
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 223—229
On contact $CR$ submanifolds
Kentaro Yano and Masahiro Kon
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 231—262
More on fiberwise involutions of fibered 3-manifolds
Jehpill Kim
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 263—269
Minimum permanent on classes of nonnegative matrices
Sr Joo Kim
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 271—281
Some linearity of cyclic actions on $S^4$ with two fixed points
Sung Yun Lee and Dong Youp Suh
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 283—289
A characterization of some finite groups with irreducible characters of prime degree
Seung Ahn Park
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 291—300
A central limit theorem in a mean field model
Chi Hoon Choi, Woo Chul Kim, and Jong Woo Jeon
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 301—310
Real hypersurfaces with $\eta$-harmonic weyl tensor of a complex space form
U Hang Ki, He Jin Kim, and Hisao Nakagawa
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 311—322
Hecke operators and the Siegel operator
Yoon Yong Oh, Ja Kyung Koo, and Myung Hwan Kim
J. Korean Math. Soc. 1989 Vol. 26, No. 2, 323—334

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd